# SDR PCPR201701171

- Difficulty date: December 28, 2016
- Submitted: January 17, 2017
- Operation: General aviation
- Aircraft: N35WA
- Make and model: Pilats PC1247
- Aircraft serial: 770
- Aircraft time: 1,715 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Condition: Sheared
- Location: Powerpack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PILOT COULD NOT RETRACT GEAR.  DETERMINED BY MAINTENANCE CREW THAT THE LANDING GEAR HYDRAULIC POWER PACK MOTOR CAGE BOLT HAD SHEARED AND BACKED OUT INTO MOTOR FAN ASSEMBLY.  MOTOR SEIZED AND SUBSEQUENTLY BURNED OUT. ADDITIONAL DAMAGE CAUSED TO LEFT UPPER WING ROOT FAIRING BY OVERHEATING OF HYDRAULIC SYSTEM HIGH AMPERAGE RESISTOR.
